Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Carpel Tunnel & Serostim
Jan 19, 2005

I have been on Serostim for 2 months now and my right arm and hand is experiencing numbness, and basically I can hardly use it! I feels as If it is almost paralysed! I stopped Serostim, and this subsided somewhat, so I went back to taking it! The side affects came back within hours after my first shot. I wake up with major pain shooting through my arm and hands! Is this something that will go away after finishing my regiment with this drug? The positives are outweighing the negatives, even though this is a Big Negative! Im not working out or as active as I should be while taking this drug, and am starting working out next week!! I have started taking the drug every other day, but still it takes hours of excercising the hands before they go back to normal, and they never actually go back to normal!! Once in bed for the evening, the tingling and stiffness comes back fast!! Your input please, thanks!!

Response from Dr. Henry

You might consider seeing a neurologist to be evaluated for carpal tunnel syndrome which can be helped sometimes by a splint (particulary worn at night) and sometimes surgery if the diagnosis is verified. KH



Previous
just starting in Mexico
Next
Lab results frequency

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement